# SDR IXXA0400046S

- Difficulty date: February 25, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND RT HORIZONTAL STAB L/E SURFACE SHOWS CORROSION AND A 1 INCH CRACK. REPAIR ACCOMPLISHED. PERFORMED MAJOR REPAIR IAW DWG V22-R18. REMOVED FASTENERS , REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED THE DAMAGED AREA IAW DWG V22-R18, PERFORMED NDT INSECTION, CLEANED, TREATED AND PRIMED AREA. FABRICATED A REPAIR DOUBLER AND TWO FILLERS. CLEANED TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLERS IAW DC8 SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED THE REPAIR DOUBLER AND FILLERS WITH THE NEW FASTENERS IAW DWG V22-R18 AND DC8 SRM 51-1-20D,51-1-21 AND 51-3-0 PG 1.
